# SDR CPCP20070074

- Difficulty date: May 29, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 26,125 hours, 22,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R , BETWEEN FRAME 39-38 NEXT TO TAIL BUMPER BOX FOUND CORRODED.  STRINGER 21R BETWEEN FRAME 38-39 REPAIRED AS PER SRM 53-00-00 FIG 428.
